# SDR HNAA2015031600097

- Difficulty date: March 16, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 46,453 hours, 52,962 cycles
- System (JASC): 3160 · Central Display
- Part: Sensor
- Condition: Malfunctioned
- Location: Standby
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION LIGHT ILLUMINATED WHEN TAKEOFF POWER WAS APPLIED.  CREW WAS UNABLE TO CANCEL.  NO ASSOCIATED CAUTION LIGHTS ILLUMINATED WITH PTR SWITCH.  SWAPPED NR 2 STANDBY PUMP SENSOR IAW SP 29.5.  OPS CHECKED GOOD AT THIS TIME.
